# SDR SWAA2022032250895

- Difficulty date: October 20, 2019
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A81136
- Condition: Cracked
- Location: Lower Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD T987564; FOUND BULKHEAD TO POTABLE WATER TANK MOUNT SUPPORT BRACKET CRACKED; AT BS 947.3; LBL 11; WL 180. / LOCATED AND DRILLED BS947.3 LBL11 WL180 BULKHEAD SUPPORT FITTING P/N#149A8113-6 ON WATER TANK SUPPORT BS947.3 LBL11 WL180 PER DWG# 149A8103 SHEET 6
